# SDR YENA2022070500650

- Difficulty date: July 2, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION ON SUPPORT PANEL, LOCATED BTW FR88 - FR90 AND +Y=1100 AT PASSENGER FLOOR INTERNAL STRUCTURE (W2); CMOR: REPLACE PER EMB190 SRM 51-41-02, SRM 51-42-01 AND SRM 51-43-01. ACCOMPLISHED ON TECH OPS W/O N328JB/1965/E190/B5 CHECK NRC: 00261 TECH: 201532129 - FUERTE, JESUS ALEJANDRO 22/JUN/22 INSP: 201740577 - TRUJILLO CASTANEDA, RUTH ANDREA 22/JUN/22 (CONSIDERED AS A MAJOR REPAIR) (SUPPLEMENTAL INFORMATION ADDED TO CORRECT DISCREPANCY IN DESCRIPTION)
